# SDR SWAA2023020785196

- Difficulty date: December 24, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS727D AND BETWEEN STR8L TO STR9L AT PASSENGER CABIN 2022-707347<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] REMOVED AFFECTED FASTENERS AND PERFORMED VISUAL AND NDT INSPECTION ON AREA AND NOT FOUND CRACK. INSTALL NEW FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING 146A1111 SHEET 12 REV: - SEE INDIVIDUALS SIGN OFF BELOW;[03] CORRECTED STEP 2; REMOVED AFFECTED FASTENER AND PERFORMED VISUAL AND NDT INSPECTION ON AREA AND NOT FOUND CRACK. INSTALL NEW FASTENER IAW B737-700 SRM 51-40-02 AND DRAWING 146A1111 SHEET 12 REV: - SEE INDIVIDUALS SIGN OFF BELOW;[04] REMOVED AFFECTED FASTENER AND PERFORMED VISUAL AND NDT INSPECTION ON AREA AND NOT FOUND CRACK. INSTALL NEW FASTENER IAW B737-700 SRM 51-40-02 AND DRAWING 146A1111 SHEET 12 REV: - RII. SEE INDIVIDUALS SIGN OFF BELOW
